# SDR CA980513001

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 455360
- Condition: Broken
- Location: Throttle
- Part time: 2,299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THROTTLE CABLE BROKE DURING FINAL INSPECTION CHECK.  CABLE BROKE INSIDE HOUSING CLOSE TO SWAGED END UNDER CLAMP. CABLE FLEXED AT THAT POINT.  REPLACED.
